# SDR C1HA200476003

- Difficulty date: April 15, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N817EA
- Make and model: Boeing 727225
- Aircraft serial: 22554
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR RED UNSAFE LIGHT ON AFTER RETRACTION. FOLLOWED COM PROCEDURE & RETURNED TO LAX.  REMOVED AND REPLACED LANDING GEAR ACCESSORY UNIT. OPS CHECKED GOOD IAW AMM 32-09-121.
